Effective finite generation for adjoint rings
Annales de l'Institut Fourier, Volume 64 (2014) no. 1, p. 127-144

We describe a bound on the degree of the generators for some adjoint rings on surfaces and threefolds.

Nous établissons une borne sur le degré des générateurs pour les anneaux adjoints de surfaces et de variétés algébriques de dimension 3.

DOI : https://doi.org/10.5802/aif.2841
Classification:  14E30,  14E99
Keywords: birational geometry, minimal model program, log canonical ring
@article{AIF_2014__64_1_127_0,
     author = {Cascini, Paolo and Zhang, De-Qi},
     title = {Effective finite generation for adjoint rings},
     journal = {Annales de l'Institut Fourier},
     publisher = {Association des Annales de l'institut Fourier},
     volume = {64},
     number = {1},
     year = {2014},
     pages = {127-144},
     doi = {10.5802/aif.2841},
     mrnumber = {3330543},
     zbl = {06387268},
     language = {en},
     url = {http://www.numdam.org/item/AIF_2014__64_1_127_0}
}
Cascini, Paolo; Zhang, De-Qi. Effective finite generation for adjoint rings. Annales de l'Institut Fourier, Volume 64 (2014) no. 1, pp. 127-144. doi : 10.5802/aif.2841. http://www.numdam.org/item/AIF_2014__64_1_127_0/

[1] Ambro, F. The moduli b-divisor of an lc-trivial fibration, Compos. Math., Tome 141 (2005) no. 2, pp. 385-403 | Article | MR 2134273 | Zbl 1094.14025

[2] Birkar, Caucher; Cascini, Paolo; Hacon, Christopher D.; Mckernan, James Existence of minimal models for varieties of log general type, J. Amer. Math. Soc., Tome 23 (2010) no. 2, pp. 405-468 | Article | MR 2601039 | Zbl 1210.14019

[3] Brieskorn, Egbert Rationale Singularitäten komplexer Flächen, Invent. Math., Tome 4 (1967/1968), pp. 336-358 | Article | MR 222084 | Zbl 0219.14003

[4] Cascini, Paolo; Lazić, Vladimir New outlook on the minimal model program, I, Duke Math. J., Tome 161 (2012) no. 12, pp. 2415-2467 | Article | MR 2972461 | Zbl 1261.14007

[5] Chen, Jungkai A.; Chen, Meng Explicit birational geometry of 3-folds of general type, II, J. Differential Geom., Tome 86 (2010) no. 2, pp. 237-271 http://projecteuclid.org/getRecord?id=euclid.jdg/1299766788 | MR 2772551 | Zbl 1218.14026

[6] Chen, Jungkai A.; Chen, Meng Explicit birational geometry of threefolds of general type, I, Ann. Sci. Éc. Norm. Supér. (4), Tome 43 (2010) no. 3, pp. 365-394 | Numdam | MR 2667020 | Zbl 1194.14060

[7] Chen, Jungkai A.; Hacon, Christopher D. Factoring 3-fold flips and divisorial contractions to curves, J. Reine Angew. Math., Tome 657 (2011), pp. 173-197 | Article | MR 2824787 | Zbl 1230.14015

[8] Corti, A.; Lazić, V. New outlook on Mori theory, II (2010) (arXiv:1005.0614v2)

[9] Green, M.L. The canonical ring of a variety of general type, Duke Math. J., Tome 49 (1982) no. 4, pp. 1087-1113 http://projecteuclid.org/getRecord?id=euclid.dmj/1077315540 | Article | MR 683012 | Zbl 0607.14005

[10] Hacon, Christopher D.; Mckernan, James Boundedness of pluricanonical maps of varieties of general type, Invent. Math., Tome 166 (2006) no. 1, pp. 1-25 | Article | MR 2242631 | Zbl 1121.14011

[11] Hayakawa, T. Blowing ups of 3-dimensional terminal singularities, Publ. Res. Inst. Math. Sci., Tome 35 (1999) no. 3, pp. 515-570 | Article | MR 1710753 | Zbl 0969.14008

[12] Hayakawa, T. Blowing ups of 3-dimensional terminal singularities. II, Publ. Res. Inst. Math. Sci., Tome 36 (2000) no. 3, pp. 423-456 | Article | MR 1781436 | Zbl 1017.14006

[13] Kawamata, Yujiro The minimal discrepancy of a 3-fold terminal singularity (1993) (Appendix to [21])

[14] Kawamata, Yujiro Subadjunction of log canonical divisors. II, Amer. J. Math., Tome 120 (1998) no. 5, pp. 893-899 http://muse.jhu.edu/journals/american_journal_of_mathematics/v120/120.5kawamata.pdf | Article | MR 1646046 | Zbl 0919.14003

[15] Kollár, János Effective base point freeness, Math. Ann., Tome 296 (1993) no. 4, pp. 595-605 | Article | MR 1233485 | Zbl 0818.14002

[16] Kollár, János; Mori, Shigefumi Birational geometry of algebraic varieties, Cambridge University Press, Cambridge, Cambridge Tracts in Mathematics, Tome 134 (1998), pp. viii+254 (With the collaboration of C. H. Clemens and A. Corti, Translated from the 1998 Japanese original) | Article | Zbl 0926.14003

[17] Lazarsfeld, R. Positivity in Algebraic Geometry. I, Springer-Verlag, Berlin, Ergebnisse der Mathematik und ihrer Grenzgebiete, Tome 48 (2004) | MR 2095471 | Zbl 1093.14500

[18] Mori, Shigefumi On 3-dimensional terminal singularities, Nagoya Math. J., Tome 98 (1985), pp. 43-66 http://projecteuclid.org/getRecord?id=euclid.nmj/1118787793 | MR 792770 | Zbl 0589.14005

[19] Prokhorov, Y.; Shokurov, V. Towards the second main theorem on complements, J. Algebraic Geom., Tome 18 (2009) no. 1, pp. 151-199 | Article | MR 2448282 | Zbl 1159.14020

[20] Reid, Miles Young person’s guide to canonical singularities, Algebraic geometry, Bowdoin, 1985 (Brunswick, Maine, 1985), Amer. Math. Soc., Providence, RI (Proc. Sympos. Pure Math.) Tome 46 (1987), pp. 345-414 | MR 927963 | Zbl 0634.14003

[21] Siu, Y.-T. Finite generation of canonical ring by analytic method, Sci. China Ser. A, Tome 51 (2008) no. 4, pp. 481-502 | Article | MR 2395400 | Zbl 1153.32021

[22] Takayama, Shigeharu Pluricanonical systems on algebraic varieties of general type, Invent. Math., Tome 165 (2006) no. 3, pp. 551-587 | Article | MR 2242627 | Zbl 1108.14031

[23] Todorov, G.; Xu, C. On Effective log Iitaka fibration for 3-folds and 4-folds, Algebra Number Theory, Tome 3 (2009) no. 6, pp. 697-710 | Article | MR 2579391 | Zbl 1184.14023

[24] Viehweg, E.; Zhang, D.-Q. Effective Iitaka fibrations, J. Algebraic Geom., Tome 18 (2009) no. 4, pp. 711-730 | Article | MR 2524596 | Zbl 1177.14039